MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035423060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the dhr review, there is no indication that the device, labelling or packaging failed to meet its specifications when released.The device was returned within the introducer sheath.Visual and microscopic inspection of the returned device found that proximal contact and delivery wire were bent, likely due to handling damage.In addition, the delivery wire was broken from the main coil.Functional testing could not be performed due to the condition of the returned device.Per additional information, the device was confirmed to be in good condition prior to the procedure, and the dfu was used during the set up and procedure.Based on the information available and analysis of the device, an assignable cause of handling damage was assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device found that the delivery wire was broken.There was no clinical consequence to the patient due to this event.

Brand Name
TARGET 360 ULTRA 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7063776
Report Number3008881809-2017-00495
Device Sequence Number156591
Product Code HCG
UDI-Device Identifier04546540675880
UDI-Public(01)04546540675880(17)200531(10)19756421
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K093142
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberM0035423060
Device Catalogue NumberM0035423060
Device Lot Number19756421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2017
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1